Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 21, Number 3

All articles in this issue are freely accessible.

Inclusion theorems for Sonnenschein matrices
Frederick Hartmann.
Proc. Amer. Math. Soc. 21 (1969), 513-519
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0244670
A continuous basis for Orlicz spaces
Robert E. Zink.
Proc. Amer. Math. Soc. 21 (1969), 520-522
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0239411
On a theorem of Goffman concerning Schauder series
Robert E. Zink.
Proc. Amer. Math. Soc. 21 (1969), 523-529
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0241887
Finitely generated coherent analytic sheaves
Bernard Kripke.
Proc. Amer. Math. Soc. 21 (1969), 530-534
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0240332
A note on derivation pairs
N. R. Nandakumar.
Proc. Amer. Math. Soc. 21 (1969), 535-539
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0240606
Functions that operate in the Fourier algebra of a compact group
Charles F. Dunkl.
Proc. Amer. Math. Soc. 21 (1969), 540-544
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0239360
The coefficients of multivalent close-to-convex functions
Albert E. Livingston.
Proc. Amer. Math. Soc. 21 (1969), 545-552
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0243054
The area of an analytic set in complex projective space
Paul R. Thie.
Proc. Amer. Math. Soc. 21 (1969), 553-554
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0239115
Holomorphic functions with dense sets of Plessner points
Peter Lappan and George Piranian.
Proc. Amer. Math. Soc. 21 (1969), 555-556
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0241647
On additive functionals
N. A. Friedman and M. Katz.
Proc. Amer. Math. Soc. 21 (1969), 557-561
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0243331
Topological homotheties on compact Hausdorff spaces
Ludvík Janoš.
Proc. Amer. Math. Soc. 21 (1969), 562-568
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0242130
Cotopology and minimal Hausdorff spaces
G. E. Strecker and G. Viglino.
Proc. Amer. Math. Soc. 21 (1969), 569-574
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0240770
Fixed-point sets of transformation groups on infinite-product spaces.
James E. West.
Proc. Amer. Math. Soc. 21 (1969), 575-582
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0239588
On closed images of the space of irrationals
R. Engelking.
Proc. Amer. Math. Soc. 21 (1969), 583-586
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0239571
Arcs in inverse limits on $[0,1]$ with only one bonding map
William S. Mahavier.
Proc. Amer. Math. Soc. 21 (1969), 587-590
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0243489
Strong transfinite ordinal dimension
Martin Landau.
Proc. Amer. Math. Soc. 21 (1969), 591-596
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0240792
On two questions of Moore and Mrowka
S. P. Franklin.
Proc. Amer. Math. Soc. 21 (1969), 597-599
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0251696
Some remarks on hyperspaces
Raymond Y. T. Wong.
Proc. Amer. Math. Soc. 21 (1969), 600-602
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0240774
Fibre bundles and measure
Bernard R. Gelbaum.
Proc. Amer. Math. Soc. 21 (1969), 603-607
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0239616
Finitely generated classes of sets of natural numbers
Julia Robinson.
Proc. Amer. Math. Soc. 21 (1969), 608-614
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0253898
A note on Seifert circles
Richard E. Goodrick.
Proc. Amer. Math. Soc. 21 (1969), 615-617
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0242144
Retractions onto $ANR’s$
R. H. Bing.
Proc. Amer. Math. Soc. 21 (1969), 618-620
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0239583
A fixed point theorem for open $Q$-acyclic $n$-manifolds
Robert F. Brown.
Proc. Amer. Math. Soc. 21 (1969), 621-622
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0239584
A characterization of certain conformally Euclidean spaces of class one
G. M. Lancaster.
Proc. Amer. Math. Soc. 21 (1969), 623-628
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0240744
Multinomial representation of solutions of a class of singular initial value problems
L. R. Bragg and J. W. Dettman.
Proc. Amer. Math. Soc. 21 (1969), 629-634
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0240433
Isomorphism types of infinite algebras
S. D. Comer and J. J. Le Tourneau.
Proc. Amer. Math. Soc. 21 (1969), 635-639
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0238752
On an inequality of Nehari
A. M. Fink and D. F. St. Mary.
Proc. Amer. Math. Soc. 21 (1969), 640-642
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0240388
On the gaps in the spectrum associated with Hill’s equation
M. S. P. Eastham.
Proc. Amer. Math. Soc. 21 (1969), 643-647
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0240377
Noncontinuable solutions of differential-delay equations
James A. Yorke.
Proc. Amer. Math. Soc. 21 (1969), 648-652
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0240425
An existence theorem for nonlinear boundary value problems
Keith Schrader and Paul Waltman.
Proc. Amer. Math. Soc. 21 (1969), 653-656
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0239176
Asymptotic behavior of solutions to some $n$th order linear differential equations
I. Norman Katz.
Proc. Amer. Math. Soc. 21 (1969), 657-662
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0239199
An existence theorem for the reduced wave equation
Peter Wolfe.
Proc. Amer. Math. Soc. 21 (1969), 663-666
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0265780
On hyperbolic polynomials with multiple roots
Gideon Peyser.
Proc. Amer. Math. Soc. 21 (1969), 667-670
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0240451
A note on square integrable solutions of linear differential equations
Anton Zettl.
Math. Comp. 21 (1969), 671-672
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Ample vector bundles on algebraic surfaces
Steven L. Kleiman.
Proc. Amer. Math. Soc. 21 (1969), 673-676
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0251044
On Dedekind’s problem: The number of monotone Boolean functions
Daniel Kleitman.
Proc. Amer. Math. Soc. 21 (1969), 677-682
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0241334
On the symmetric product of a rational surface
Arthur Mattuck.
Proc. Amer. Math. Soc. 21 (1969), 683-688
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0242829
A characterization of semilinear sets
Rani Siromoney.
Proc. Amer. Math. Soc. 21 (1969), 689-694
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0239891
When are multiplicative mappings additive?
Wallace S. Martindale.
Proc. Amer. Math. Soc. 21 (1969), 695-698
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0240129
On the Frattini subgroup
John Cossey and Alice Whittemore.
Proc. Amer. Math. Soc. 21 (1969), 699-702
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0241511
Strongly hereditary radicals
W. G. Leavitt.
Proc. Amer. Math. Soc. 21 (1969), 703-705
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0240152
On a problem of Erdős
Ming-chit Liu.
Proc. Amer. Math. Soc. 21 (1969), 706-710
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0245795
Semi-isomorphisms of certain infinite permutation groups
W. R. Scott.
Proc. Amer. Math. Soc. 21 (1969), 711-713
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0241519
Some criteria for nilpotency in groups and Lie algebras
Eugene Schenkman.
Proc. Amer. Math. Soc. 21 (1969), 714-718
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0241540
On the number of binary digits in a multiple of three
Donald J. Newman.
Proc. Amer. Math. Soc. 21 (1969), 719-721
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0244149
On the entropy of certain classes of skew-product transformations
D. Newton.
Proc. Amer. Math. Soc. 21 (1969), 722-726
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0248329
Some applications of Hewitt’s factorization theorem
H. S. Collins and W. H. Summers.
Proc. Amer. Math. Soc. 21 (1969), 727-733
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0240636
Eigenfunction expansions of analytic functions
R. T. Seeley.
Proc. Amer. Math. Soc. 21 (1969), 734-738
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0240835
Fredholm operators: A counter-example
James K. Washenberger.
Proc. Amer. Math. Soc. 21 (1969), 739-740
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0246082
On measurability and regularity
W. John Wilbur.
Proc. Amer. Math. Soc. 21 (1969), 741-746
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0239032
On strong measurability of Banach valued functions
Michel Métivier.
Proc. Amer. Math. Soc. 21 (1969), 747-748
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0245061
Pure states and approximate identities
Johan F. Aarnes and Richard V. Kadison.
Proc. Amer. Math. Soc. 21 (1969), 749-752
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0240633
A note on a theorem of Jacobson
T. S. Ravisankar.
Proc. Amer. Math. Soc. 21 (1969), 753-754
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0238912
A new metric for a metric space
Robert B. Fraser.
Proc. Amer. Math. Soc. 21 (1969), 755-761
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0239560
On semigroups near the identity
W. Wils.
Proc. Amer. Math. Soc. 21 (1969), 762-763
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0239468